# SDR BMAC060008

- Difficulty date: March 29, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- Aircraft time: 23,535 hours, 29,624 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Intermittent
- Location: Uplock Switch
- Component: Uplock Switch
- Component part number: DN1076ZMK4
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT INTRANSIT LIGHT INOP.  REPAIRED BROKEN WIRE ON LT MLG UPLOCK SWITCH.  GEAR FUNCTION CHECKED GOOD.  LANDING GEAR DID NOT EXTEND WHEN GEAR PUT DOWN.  HAD TO SHAKE THE HANDLE TO GET IT TO COME DOWN.  REPLACED GEAR SELECTOR SWITCH.  GEAR FUNCTION CHECKS GOOD, INDICATIONS NORMAL.
